Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is there any side effects for prednisone, diphenhydramine and ranitidine?

i m 46,in great health,i weigh 220 lb s i m 5 8.july 22,2011, i got stung on my wrist 4x s by yellow jackets.my right arm had swollen up for a week(i didn t seek medical attention).then swelling went away.on july29th,2011 hives appeared on my arms around 12:30pm for the 1st time in my life.i went to the emergency room,7/30/11, they gave me some drugs there the hives went away in a hour.they gave me prednisone 20mg,diphenhydramine 25mg,ranitidine 150mg,my dr added 10 mg zyrtec pills. which i took for about a week.now for about 2.5 weeks my mouth is dry,and my throat hurts when i swallow,talk or sneeze. does this sound like a this a side effect from these drugs? thanks
Mon, 1 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, these are side effects of medicines you took. But do not worry, it will go away within a week. Just drink plenty of liquids.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Cetirizine


Is there any side effects for prednisone, diphenhydramine and ranitidine?

Hello, Yes, these are side effects of medicines you took. But do not worry, it will go away within a week. Just drink plenty of liquids. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist